It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I am a 27 y/o female who has had a catheter ablation to the heart in 1999 and I was on 10 mg of lipitor for a month. Went back to the doctor and was doing well and she increased my lipitor to 20 mg which was a bad mistake. I have been off of lipitor now for 3 weeks and feel worse. I have muscle aches, headaches, dry mouth, fatigue, and want to eat everything in sight. I am going to try and go back to the 10 mg and see how that makes me feel. If anyone feels this way and is taking lipitor, please let me know so I can see if this is the problem or may be another problem. My cholesterol went from 250 to 187 in a month's time so the product does work for me, but the side effects make me not want to take this medication. I have family history on both sides of my parents with high cholesterol and heart disease. Only God can work out your health problems because we are HEALED BY HIS STRIPES. May God Bless each and every one of you who are having similar problems or any health problems.
I am sorry to hear of the need for surgery on your heart at such a young age.

I don't understand the reasoning your doctor used in doubling your dosage from 10mg to 20mg when it was obvious that the lower dosage was doing the job. Are you feeling somewhat like a ginuea pig? One is good, two is better? Sheesh. The full effect of any statin drug in not reached until 12-15 weeks into the course of taking these drugs.

After you have severe muscle pain as a side effect to statins, some people can take several months to get the effects out of their system. Please be sure that you wait long enough for these effects to go away before you try the 10mg again, and please do so carefully. I read a paper from one of the top cardiac centers that stated that once you have experienced adverse effects from a statin, that there is little or no chance that you will be able to stand them again. One of the things that is seeming to help with muscle aches from statins is a 50-100mg dosage of CoEnzyme Q10, an over the counter supplement. You might want to try that to see if the aches would go away more quickly.

When are doctors going to learn to be more careful with these drugs?? I am with you and am happily willing to put my health care in God's Hands, it's the human hands of doctors always trying to second guess themselves that bothers me!





All times are GMT -7. The time now is 04:06 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!